Subscribe for 33¢ / day
Military Fake Marijuana

In this photo taken Tuesday, Dec. 6, 2011, a poster warning of the effects of the drug known as 'spice' hangs on a wall at the Naval Hospital in San Diego. 

AP

Illinois public health officials say a third person has died who experienced severe bleeding after using synthetic marijuana.

The Illinois Department of Public Health announced the death Monday, saying there are now 107 cases of people who have had severe bleeding due to the substance. The number was 56 cases a week ago. The department says two deaths were men in their 20s and a third death was a man in his 40s.

Those who have become sick have reported coughing up blood, blood in urine, severe bloody noses, bleeding gums and internal bleeding. Many of the cases tested positive for a lethal anticoagulant often used in rat poison. State public health officials are urging residents not to use synthetic marijuana, which is often referred to as Spice, K2 or fake weed.

— Associated Press

0
0
1
1
1

Load comments